MAUDE Adverse Event Report: TELEFLEX MEDICAL VLOCK ML CLIP 6/CART 14/BOX; CLIP, IMPLANTABLE

TELEFLEX MEDICAL VLOCK ML CLIP 6/CART 14/BOX; CLIP, IMPLANTABLE
Model Number IPN921000
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that during a laparoscopic cholecystectomy, "vesolock clip was not deploying/clipping during multiple procedures".As a result, "a different sized clip was used" to complete the procedure.No patient harm or injury.The patient's current status is reported as "discharged".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.Other remarks: n/a corrected data: n/a.

Brand Name
VLOCK ML CLIP 6/CART 14/BOX
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17299372
Report Number3011137372-2023-00179
Device Sequence Number7009602
Product Code FZP
UDI-Device Identifier14026704737434
UDI-Public14026704737434
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K152082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2026
Device Model NumberIPN921000
Device Catalogue Number51114V
Device Lot Number238008
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2023
Supplement Date Received by Manufacturer08/03/2023
Initial Report FDA Received Date07/11/2023
Supplement Report FDA Received Date08/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown